# SDR UALA2011031701297

- Difficulty date: March 15, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,451 hours, 14,321 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR PATH LIGHT STRIP NEEDS TO BE SECURED TO THE FLOOR AT ROW 12.  RE-SECURED LIGHT STRIP.
